Cup products and L-values of cusp forms

Research output: Contribution to journalArticle

Abstract

In this note, we describe a conjecture that, for an odd prime p, relates special values of a cup product pairing on cyclotomic p-units in Q(μp) to the L-values of newforms satisfying modulo p congruences with Eisenstein series for SL2(Z).

Original languageEnglish (US)
Pages (from-to)339-348
Number of pages10
JournalPure and Applied Mathematics Quarterly
Volume5
Issue number1
DOIs
StatePublished - Jan 2009

Keywords

  • Cup products
  • Cyclotomic p-units
  • Hecke eigenforms
  • L-values
  • Modular symbols

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cup products and L-values of cusp forms'. Together they form a unique fingerprint.

  • Cite this